MAUDE Adverse Event Report: MSD DEGGENDORF MFG SOVEREIGN SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MSD DEGGENDORF MFG SOVEREIGN SPINAL SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 7967810
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemostasis (1895)
Date of Event 12/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Outcomes to adverse event: other: bleeding.Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent oblique lumbar interbody fusion due to spondylolisthesis.Intra-operatively, after preparing the instruments for the operation was finished, intervertebral curettage was performed.And when the trial was placed, bleeding occurred from the right common iliac vein.Hemostasis was performed with the floseal and the tachosil immediately and it did not become a big problem.There was no malfunction with the product.There was delay of less than 60 min in overall procedure no other health damage in the patient was reported.

Brand Name
SOVEREIGN SPINAL SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
deggendorf 94469
MDR Report Key9537568
Report Number1030489-2020-00002
Device Sequence Number2334524
Product Code MAX
UDI-Device Identifier00613994500922
UDI-Public00613994500922
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K091813
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7967810
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2019
Initial Report FDA Received Date01/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR